# SDR FDKA200712386

- Difficulty date: December 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 13,924 hours, 13,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6061 MCO (0640 PHX LCL) - PAX DOOR HARD TO OPEN AND CLOSE.  MX CLEANED AND LUBED.  OPS CK GOOD.
